# SDR QXEA2025061200255

- Difficulty date: June 11, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 20,603 hours, 13,808 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT FR78 STR28L-27L. BLENDED OUT SHEAR TIE AT FR78 STR28L-27L BE OUT LIMITS IAW SRM 51-75-16. REPLACE SHEAR TIE IAW SRM 51-40-08.
